MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86250
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that when the physician came off ablation with the foot pedal, the maestro 4000 generator continued to deliver radiofrequency (rf).During an ablation procedure, the physician came off ablation with the foot pedal and the generator continued to deliver rf.They hit the rf button on the remote control to terminate rf.No patient injury occurred.The case was completed successfully with no other issues.The generator has been upgraded with the new firmware.

Brand Name
MAESTRO FOOT SWITCH
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9226571
Report Number2134265-2019-12882
Device Sequence Number1934857
Product Code OAD
UDI-Device Identifier08714729862437
UDI-Public08714729862437
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86250
Device Catalogue Number86250
Device Lot Number0339857016
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2019
Initial Report FDA Received Date10/23/2019
Patient Sequence Number1